RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, Number 1, Pages 18–24 (Mi vmumm460)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Improvement of the Ul'yanov inequality for mixed moduli of smoothness for functions with lacunary Fourier coefficients

M. K. Potapova, B. V. Simonovb

a Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Volgograd State Technical University

Abstract: An inequality for the mixed moduli of smoothness for functions with lacunary Fourier coefficients improving the known Ul'yanov's inequality for moduli of smoothness is obtained in the paper.

Key words: mixed module of smoothness, lacunary Fourier coefficients, Ul'yanov's inequality.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00169
12-01-00170
Ministry of Education and Science of the Russian Federation -979-2012-1


Full text: PDF file (253 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2012, 67:1, 16–22

Bibliographic databases:

UDC: 517.5
Received: 13.12.2010

Citation: M. K. Potapov, B. V. Simonov, “Improvement of the Ul'yanov inequality for mixed moduli of smoothness for functions with lacunary Fourier coefficients”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, no. 1, 18–24; Moscow University Mathematics Bulletin, 67:1 (2012), 16–22

Citation in format AMSBIB
\Bibitem{PotSim12}
\by M.~K.~Potapov, B.~V.~Simonov
\paper Improvement of the Ul'yanov inequality for mixed moduli of smoothness for functions with lacunary Fourier coefficients
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2012
\issue 1
\pages 18--24
\mathnet{http://mi.mathnet.ru/vmumm460}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2984715}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2012
\vol 67
\issue 1
\pages 16--22
\crossref{https://doi.org/10.3103/S0027132212010032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84870382551}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm460
  • http://mi.mathnet.ru/eng/vmumm/y2012/i1/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Potapov, B. V. Simonov, “Properties of mixed moduli of smoothness of functions with lacunary Fourier coefficients”, Moscow University Mathematics Bulletin, 69:1 (2014), 5–15  mathnet  crossref  mathscinet
  • Number of views:
    This page:54
    Full text:16
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020